References for Giovanni Sansone

Version for printing

Books:

  1. D Aubin and C Goldstein, The War of Guns and Mathematics: Mathematical Practices and Communities in France and Its Western Allies around World War I (American Mathematical Society, 2014).
  2. A Guerraggio and P Nastasi, Italian Mathematics Between the Two World Wars (Springer Science & Business Media, 2006).

Articles:

  1. F M Arscott, Review: Nonlinear Differential Equations (2nd edition), by G Sansone and R Conti, The Mathematical Gazette 50 (371) (1966), 77.
  2. R Bellman, Review: Nonlinear Differential Equations (2nd edition), by G Sansone and R Conti, Mathematics of Computation 19 (92) (1965), 699.
  3. R Conti, Giovanni Sansone, Bollettino dell'Unione Matematica Italiana, Sezione A (5) 18 (1) (1981), 151-172.
  4. A M Fink, Review: Non-linear Differential Equations of Higher Order, by R Reissig, G Sansone and R Conti, SIAM Review 18 (1) (1976), 143-144.
  5. R L G, Review: Lectures on the Theory of Functions of a Complex Variable. Vol. 1, by G Sansone and J Gerretsen, The Mathematical Gazette 45 (353) (1961), 267.
  6. J A Nohel, Review: Nonlinear Differential Equations (2nd edition), by G Sansone and R Conti, SIAM Review 9 (2) (1967), 258-260.
  7. R G Sell, Review: Non-linear Differential Equations of Higher Order, by R Reissig, G Sansone and R Conti, Bull. Amer. Math. Soc. 82 (2) (1976), 198-207.
  8. G Sestini, Giovanni Sansone e la sua opera, in Commemorazione tenute da Giorgio Sestini (Accademia nazionale di Scienze Lettere e arti Modena, 1980).
  9. G Sestini, Giovanni Sansone, in Commemorazione tenute nella seduta dell'8 novembre 1980 (Accademia nazionale dei Lincei, 1981).
  10. A Shields, Review: Lectures on the Theory of Functions of a Complex Variable. Vol. 1, by G Sansone and J Gerretsen, Bull. Amer. Math. Soc. 69 (1963), 39-40.
  11. R A Struble, Review: Nonlinear Differential Equations (2nd edition), by G Sansone and R Conti, Science, New Series 148 (3677) (1965), 1583.
  12. H Yamauchi, Review: Lectures on the Theory of Functions of a Complex Variable. Vol. 1, by G Sansone and J Gerretsen, Amer. Math. Monthly 68 (5) (1961), 518-519.

JOC/EFR August 2017

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Sansone.html